Share:


Non‐Newtonian stokes flow with frictional boundary conditions

    Fouad Saidi Affiliation

Abstract

In this work we deal with the boundary value problem for the non‐Newtonian fluid flow with boundary conditions of friction type, mostly by means of variational inequalities. Among others, theorems concerning existence and uniqueness or non‐uniqueness of weak solutions are presented.


First Published Online: 14 Oct 2010

Keyword : Non‐Newtonian fluids, variational inequality, nonlinear boundary conditions of friction type

How to Cite
Saidi, F. (2007). Non‐Newtonian stokes flow with frictional boundary conditions. Mathematical Modelling and Analysis, 12(4), 483-495. https://doi.org/10.3846/1392-6292.2007.12.483-495
Published in Issue
Dec 31, 2007
Abstract Views
56
PDF Downloads
34